MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPLUSH - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPLUSH - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CPL10020630
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that a deltaplush coil (cpl10020630/c26421) could not be detached during a procedure.Another one was used to complete the procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted for mfr report #3013875781-2017-00006.Conclusion: based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There were no significant safety signals identified related to the reported event based on a review of complaint history for the device.Therefore, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
This follow-up mdr is the only report being submitted for mfr report #3013875781-2017-00006.(b)(6).
 
Additional Manufacturer Narrative
This follow-up mdr will be the only report submitted for mfr report #3013875781-2017-00006.This mdr is being submitted to report the following additional information received on january 03, 2018: there was no damage noted to the coil, coil delivery system, or coil detachment system prior to the procedure.An enpower dcb and connecting cable were used during the procedure, both lot numbers are unknown.A pre-deployment electrical check was performed and a low battery light was not observed during the case.The green system ready light illuminated.All connections appear to fit properly without the application of excessive force.The same enpower dcb and connecting cable were used successfully with subsequent coils.The event did not result in a procedural delay.

Brand Name
DELTAPLUSH - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
rue girardet 29
le locle jura
SZ 
MDR Report Key6954355
Report Number3013875781-2017-00006
Device Sequence Number13818158
Product Code HCG
UDI-Device Identifier00878528008231
UDI-Public(01)00878528008231(17)190430(10)C26421
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberCPL10020630
Device Lot NumberC26421
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer12/07/2017
01/03/2018
01/10/2018
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date01/02/2018
01/07/2018
01/10/2018
Patient Sequence Number1